Fluorquinolone 항생제에 교차반응을 보인 ofloxacin 에 의한 아나필락시양 반응 1례
Anaphylactoid reaction to ofloxacin with cross-reactivity to other fluoroquinolones
0
조회
0
다운로드
1
인용
0
참고문헌
초록
Abstract
Fluoroquinolones are antimicrobial agents that have a broad range of activity against both gram-negative and gram-positive organisms. Anaphylactoid reactions have been sporadically reported with fluoroquinolones. There have been a few reports that describes cross-reactivity between fluoroquinolones. We experienced a case of ofloxacin-induced anaphylactoid reaction, and confirmed cross-reactivity between ofloxacin and ciprofloxacin with the oral challenge test. Cross-reactivity between fluoroquinolones may be important, and avoidance of any fluoroquinolones should be mandatory for patients with hypersensitivity reaction to one of these drugs. (J Asthma Allergy Clin Immunol 24: 146-51, 2004)
참고문헌 (18)
- "Fluoroquinolone antibiotics. microbiology, pharmacokinetics and clinical use.", fluoroqui(lone antibiotics)
- "제 2장 항생제 각론. 5. Quinolones", pp.160~175 (2000), 광문출판사
- "Safety profile of the quinolones", 26, pp.31~44 (1990)
- "Quinolone hypersensitivity", 3, pp.275~281 (2003)
- "Side effects of ofloxacin in clinical trials and in postmarketing surveillance", 34(1), pp.144~9 (1987)
- "Fluoroquinolone toxicity profiles:a review focusing on newer agents", 28, pp.352~364 (1999)
- "Overview of postmarketing experience with ofloxacin in Germany", 22, pp.167~75 (1988)
- "Oral ofloxacin:a critical review of the new drug application", 14, pp.539~54 (1992)
- "Anaphylactoid reaction to levofloxacin", 20, pp.1520~1523 (2000)
- "Case report:ofloxacin- induced hypersensitivity vasculitis", 311, pp.82~83 (1996)
- "Fixed drug eruption induced by ofloxacin", 34, pp.427~ (1996)
- "Ofloxacin:a probable cause of toxic epidermal necrolysis", 35, pp.1388~1390 (2001)
- "Anaphylactoid reactions reported after treatment with ciprofloxacin", 111, pp.1041~3 (1989)
- "Anaphylactoid reactions to ciprofloxacin", 122, pp.396~397 (1995)
- "Anaphylactoid drug reactions to ciprofloxacin and rifampicin in HIV- infected patients", 1, pp.955~6 (1989)
- "Cross-reactivity between quinolones.Report of three cases", 48, pp.388~90 (1993)
- "Fixed drug eruption induced by ciprofloxacin followed by ofloxacin", 31, pp.182~3 (1994)
- "Cutaneous adverse reaction to ciprofloxacin:demonstration of specific lymphocyte proliferation and cross-reactivity to ofloxacin in vitro", 77, pp.285~288 (1997)
